Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 21 found articles
 
 
  GROUP CLASSIFICATION OF THE TWO-DIMENSIONAL GREEN–NAGHDI EQUATIONS WITH A TIME-DEPENDENT BOTTOM TOPOGRAPHY
 
 
Title: GROUP CLASSIFICATION OF THE TWO-DIMENSIONAL GREEN–NAGHDI EQUATIONS WITH A TIME-DEPENDENT BOTTOM TOPOGRAPHY
Author: Meleshko, S. V.
Siriwat, P.
Appeared in: Journal of applied mechanics and technical physics
Paging: Volume 63 () nr. 6 pages 972-983
Year: 2023-03-03
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands